MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a hip revision approximately 1.5 years post implantation due to thigh pain and instability.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Implanted in (b)(6) 2020.Concomitant medical products: 51-130110 ¿ taperloc stem ¿ 6616845.Unknown cup ¿ unknown part and lot.Unknown biolox head ¿ lot 3108029.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the hospital did not approve of the return.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A review of the available records identified findings of the reported issues thigh pain and instability as reported.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 NEUTRAL E1 LINER 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14073476
Report Number0001825034-2022-00847
Device Sequence Number6172342
Product Code PBI
UDI-Device Identifier00880304526433
UDI-Public(01)00880304526433(17)240907(10)6623250
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model NumberN/A
Device Catalogue Number010000858
Device Lot Number6623250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale